VOL. 58 · NO. 2 | 2021
Mingzheng Sun, Jiabao Su, Leiga Zhao
Topol. Methods Nonlinear Anal. 58 (2), 353-366, (2021) DOI: 10.12775/TMNA.2021.022
KEYWORDS: Morse theory, p-Laplacian, bifurcation, multiple solutions
Daciberg Lima Gonçalves, Anderson Paião dos Santos, Weslem Liberato Silva
Topol. Methods Nonlinear Anal. 58 (2), 367-388, (2021) DOI: 10.12775/TMNA.2021.020
KEYWORDS: Borsuk-Ulam Theorem, involutions, surface braid groups, surface
Hanying Feng, Xiaofeng Zhang
Topol. Methods Nonlinear Anal. 58 (2), 389-401, (2021) DOI: 10.12775/TMNA.2020.061
KEYWORDS: fractional differential equation, existence, at resonance, coincidence degree theory
Reshmi Biswas, Sweta Tiwari
Topol. Methods Nonlinear Anal. 58 (2), 403-439, (2021) DOI: 10.12775/TMNA.2020.072
KEYWORDS: Kirchhoff-Choquard equation, Variable order fractional $p(\cdot)$-Laplacian, Fountain Theorem, dual Fountain theorem, Nehari manifold, Ambrosetti-Rabinowitz type condition
Leonardo Pires, Rodrigo A. Samprogna
Topol. Methods Nonlinear Anal. 58 (2), 441-452, (2021) DOI: 10.12775/TMNA.2020.074
KEYWORDS: attractors, domain perturbation, rate of attraction, reaction diffusion equations
Marcos Leandro Carvalho, Yavdat Il'yasov, Carlos Alberto Santos
Topol. Methods Nonlinear Anal. 58 (2), 453-480, (2021) DOI: 10.12775/TMNA.2020.075
KEYWORDS: Nonlinear generalized Rayleigh quotient, multiplicity result, Nehari manifold, Ground state solution
Anima Nagar, Pradeep Singh
Topol. Methods Nonlinear Anal. 58 (2), 481-520, (2021) DOI: 10.12775/TMNA.2021.003
KEYWORDS: hyperbolic plane, Polygonal billiards, pointed geodesics, subshifts of finite type, Hausdorff metric, space of all subshifts
Qiangheng Zhang, Yangrong Li
Topol. Methods Nonlinear Anal. 58 (2), 521-547, (2021) DOI: 10.12775/TMNA.2021.011
KEYWORDS: Delay Navier-Stokes equations, bi-spatial random attractor, pullback attractor, asymptotic autonomy, forward controller
Xiao-Jing Zhong, Chun-Lei Tang
Topol. Methods Nonlinear Anal. 58 (2), 549-568, (2021) DOI: 10.12775/TMNA.2020.076
KEYWORDS: Kirchhoff type problem, Critical growth, ground state, nodal solutions
Shuoshuo Li, Zifei Shen, Jiazheng Zhou
Topol. Methods Nonlinear Anal. 58 (2), 569-590, (2021) DOI: 10.12775/TMNA.2020.077
KEYWORDS: Nonlocal Elliptic equation, high-order eigenvalues, critical exponential growth, Trudinger-Moser inequality
Pablo Amster, Julián Epstein, Arturo Sanjuán Cuéllar
Topol. Methods Nonlinear Anal. 58 (2), 591-607, (2021) DOI: 10.12775/TMNA.2020.078
KEYWORDS: periodic solutions, Functional-Differential Equations, Lazer-Leach conditions, Coincidence degree
Diana Caponetti, Alessandro Trombetta, Giulio Trombetta
Topol. Methods Nonlinear Anal. 58 (2), 609-639, (2021) DOI: 10.12775/TMNA.2021.017
KEYWORDS: retraction, measure of noncompactness, $k$-ball-contraction, proper mapping
Abdelkader Dehici, Najeh Redjel, Sami Atailia
Topol. Methods Nonlinear Anal. 58 (2), 641-656, (2021) DOI: 10.12775/TMNA.2021.021
KEYWORDS: metric space, Suzuki mapping, generalized nonexpansive mapping, Banach space, dual Banach space, fixed point, orthogonality, approximately symmetric orthogonality, weak$^{\star}$ approximately symmetric orthogonality, uniformly approximately symmetric orthogonality, uniformly weak$^{\star}$ approximately symmetric orthogonality, almost fixed point sequence, weakly compact convex subset, weak$^{\star}$ compact convex subset, Banach space $L^{1}(\Omega;\Sigma;\mu)$, $L^{0}$-closed
Qingjun Lou, Yupeng Qin, Fang Liu
Topol. Methods Nonlinear Anal. 58 (2), 657-676, (2021) DOI: 10.12775/TMNA.2020.079
KEYWORDS: Fractional $p$-Laplacian equations, constrained minimizers, $L^{p}$-norm, existence
Charles Castaing, Soumia Saïdi
Topol. Methods Nonlinear Anal. 58 (2), 677-712, (2021) DOI: 10.12775/TMNA.2021.012
KEYWORDS: Evolution inclusion, Fractional, maximal monotone operator, relaxation, subdifferential, viscosity, Young measure
Francisco Braun, Luis Renato Gonçalves Dias, Jean Venato Santos
Topol. Methods Nonlinear Anal. 58 (2), 713-730, (2021) DOI: 10.12775/TMNA.2021.004
KEYWORDS: Jacobian conjecture, global injectivity, locally trivial fibrations, regularity conditions at infinity
Thazhe Veetil Anoop, Nirjan Biswas
Topol. Methods Nonlinear Anal. 58 (2), 731-763, (2021) DOI: 10.12775/TMNA.2020.080
KEYWORDS: bifurcation, Steklov eigenvalue problem, weighted trace inequalities, Lorentz and Lorentz-Zygmund spaces
Back to Top